Optimal Probability of Survival of an Insurer and a Reinsurer under Proportional Reinsurance and Power Utility Preference

Hits: 840
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Hamilton Jacobi Bellman HJB Equation, Insurer, Optimal Investment, Power Utility Function, Probability Of Survival, Proportional Reinsurance, Reinsurer
Authors:
Silas A. Ihedioha; Bright O. Osu
Journal:
IJISM
Volume:
3
Number:
6
Pages:
296-301
Month:
November
Abstract:
This study assumed the risk reserve of an insurer and a reinsurer to follow Brownian motion with drift and tackled their optimal probability of survival problem under proportional reinsurance and power utility preference. The insurer’s and reinsurer’s surplus processes are approximated by Brownian motion with drift and the insurer can purchase proportional reinsurance from a reinsurer. In addition, the insurer and reinsurer are allowed to invest in one risky and one risk-free, assets. We obtained by solving the corresponding Hamilton-Jacobi-Bellman (HJB) equations, the optimized values of the insurer and the reinsurer, optimal investment in the risky asset by both of them and then solved for the discount value, ϕ, that would warrant reinsurance, according to the optimal reinsurance proportion chosen by the insurer.
Full text: IJISM_479_Final.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=